MAUDE Adverse Event Report: CORDIS US CORP OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS

CORDIS US CORP OUTBACK; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a radiopaque marker of the outback elite 120cm catheter broke off inside a patient during surgery.The event was reported by the patient to the mri team and no additional information is available.The products were not returned for analysis and a product history record (phr) review could not be performed because the lot number for this product is unknown.The reported ¿marker band (outback) ¿ dislodged¿ could not be substantiated.The investigation was limited by the lack of a returned device, supporting images, and lot information; therefore, the reported condition and its cause could not be found.Users are instructed to inspect the device for signs of damage prior to and during use, and devices exhibiting damage are not intended to be used.Information for safety is provided in the product labeling to inform users of potential risks.However, due to the limited information available for this complaint, including the absence of a returned device, supporting images, or procedural details, user compliance with the instructions for use could not be assessed.Based on the available information, there is no evidence to suggest the reported event is related to the device design or manufacturing process; therefore, no preventive or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a radiopaque marker of the outback elite 120cm catheter broke off inside a patient during surgery.The event was reported by the patient to the mri team and no additional information is available.The device will not be returned for evaluation.
 
Event or Problem Description
As reported, a radiopaque marker of the outback elite 120cm catheter broke off inside a patient during surgery.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
OUTBACK
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23771987
Report Number9616099-2025-01966
Device Sequence Number10562347
Product Code PDU
UDI-Device Identifier20705032067574
UDI-Public20705032067574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150836
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberOTB59120A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown